Detail publikace

Maximum angle condition in the case of some nonlinear elliptic problems

HODEROVÁ, J.

Originální název

Maximum angle condition in the case of some nonlinear elliptic problems

Anglický název

Maximum angle condition in the case of some nonlinear elliptic problems

Jazyk

en

Originální abstrakt

In this paper the finite element method is analyzed for nonlinear elliptic variational problem which is formally equivalent to a two-dimensional nonlinear elliptic boundary problem with mixed nonhomogeneous boundary conditions. The finite element analysis is restricted to the case of semiregular finite elements with polynomials of the first degree. At the end some numerical results are introduced.

Anglický abstrakt

In this paper the finite element method is analyzed for nonlinear elliptic variational problem which is formally equivalent to a two-dimensional nonlinear elliptic boundary problem with mixed nonhomogeneous boundary conditions. The finite element analysis is restricted to the case of semiregular finite elements with polynomials of the first degree. At the end some numerical results are introduced.

Dokumenty

BibTex


@article{BUT47824,
  author="Jana {Hoderová}",
  title="Maximum angle condition in the case of some nonlinear elliptic problems",
  annote="In this paper the finite element method is analyzed
for nonlinear elliptic variational problem which is formally
equivalent to a two-dimensional nonlinear elliptic boundary problem
with mixed nonhomogeneous boundary conditions.  The finite element analysis is restricted to the
case of semiregular finite elements with polynomials of the first
degree. At the end some numerical results are introduced.",
  chapter="47824",
  journal="Tavricheskiy vestnik informatiki i matematiki",
  number="2",
  volume="2007",
  year="2007",
  month="december",
  pages="13--23",
  type="journal article - other"
}